Alert archive / Wisconsin / Small Craft Advisories in 2009
Small Craft Advisory 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 10, 2009, 9:44 PM CST. It took effect at Feb 11, 2009, 12:00 PM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2009, 9:44 PM CST (03:44 UTC)
- In effect from
- Feb 11, 2009, 12:00 PM CST
- Expired
- Feb 12, 2009, 4:00 PM CST
- In force
- 28 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
197 WHUS73 KMKX 110344 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 944 PM CST TUE FEB 10 2009 ...BRISK NORTHWEST WINDS AND HIGH WAVES RETURN TO LAKE MICHIGAN... .LOW PRESSURE OVER THE SOUTHERN PLAINS WILL INTENSIFY AND TRACK INTO LOWER MICHIGAN BY SUNSET ON WEDNESDAY AND TO LAKE ONTARIO BY THURSDAY MORNING. BRISK AND GUSTY NORTH WINDS WILL DEVELOP BY NOON ON WEDNESDAY OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AND GRADUALLY BACK WEST BY THURSDAY MORNING. BRIEF PERIODS OF GALE FORCE WINDS MAY BE POSSIBLE LATE WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. WAVES WILL QUICKLY BUILD TO 3 TO 6 FEET WEDNESDAY AFTERNOON AND SLOWLY SUBSIDE LATE WEDNESDAY NIGHT AND THURSDAY. LMZ643>646-111145- /O.NEW.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 944 PM CST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM WEDNESDAY TO 3 PM CST THURSDAY. NORTH WINDS TO 25 KNOTS WILL DEVELOP WEDNESDAY AFTERNOON WHILE WAVES BUILD TO 3 TO 6 FEET. WINDS WILL SLOWLY TURN WESTERLY 20 TO 25 KNOTS WEDNESDAY NIGHT AND THURSDAY. WAVES WILL DECREASE TO 2 TO 4 FEET BY THURSDAY MORNING AND 1 TO 2 FEET BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
7 follow-up statements
455 WHUS73 KMKX 110942 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CST WED FEB 11 2009 ...STRONG WINDS EXPECTED TO DEVELOP TODAY OVER SOUTHERN LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER LAKE MICHIGAN LATER TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS...RESULTING IN STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART OF THE LAKE. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY LATE AFTERNOON AND TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATER TONIGHT AND THURSDAY. LMZ645-646-111745- /O.EXT.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/ /O.NEW.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING AND EARLY AFTERNOON...AND THEN FURTHER STRENGTH TO FREQUENT GALE FORCE WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE FORCE WINDS WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-111745- /O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 342 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM CST THURSDAY. NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
036 WHUS73 KMKX 111543 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 AM CST WED FEB 11 2009 ...STRONG WINDS EXPECTED TO DEVELOP THIS AFTERNOON OVER SOUTHERN LAKE MICHIGAN... .THE PRESSURE GRADIENT WILL GET TIGHTER OVER LAKE MICHIGAN LATER TODAY BECAUSE OF STRENGTHENING LOW PRESSURE OVER ILLINOIS... RESULTING IN STRONG NORTH WINDS DEVELOPING OVER THE SOUTHERN PART OF THE LAKE. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED BY LATE AFTERNOON AND TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATER TONIGHT AND THURSDAY. LMZ645-646-112345- /O.CON.KMKX.SC.Y.0013.090211T1800Z-090211T2200Z/ /O.CON.KMKX.GL.W.0001.090211T2200Z-090212T1000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. NORTH WINDS WILL INCREASE TO 30 KNOTS LATER THIS MORNING AND EARLY AFTERNOON...AND THEN FURTHER STRENGTHEN TO FREQUENT GALE FORCE WIND GUSTS TO 35 KNOTS BY LATE AFTERNOON. THE GALE FORCE WINDS WILL CONTINUE FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-112345- /O.CON.KMKX.SC.Y.0013.090211T1800Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 943 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. NORTH WINDS OF 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING AND AFTERNOON...AND CONTINUE THROUGH THURSDAY. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY TONIGHT AND THURSDAY. WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND CONTINUE INTO THURSDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
192 WHUS73 KMKX 112224 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 424 PM CST WED FEB 11 2009 ...STRONG WINDS WILL CONTINUE OVERNIGHT ACROSS SOUTHERN LAKE MICHIGAN... .A LOW PRESSURE SYSTEM OVER ILLINOIS WILL TRACK ACROSS NORTHERN INDIANA OVERNIGHT...RESULTING IN STRONG NORTHWEST WINDS OVER THE SOUTHERN PART OF LAKE MICHIGAN. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED THROUGH TONIGHT...MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. THE WINDS WILL BEGIN TO GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY. LMZ645-646-120630- /O.EXP.KMKX.SC.Y.0013.000000T0000Z-090211T2200Z/ /O.EXT.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 424 PM CST WED FEB 11 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. NORTHWEST WINDS TO 30 KNOTS WILL PERSIST THROUGH EARLY THURSDAY AFTERNOON. GALE FORCE WIND GUSTS TO 35 KNOTS ARE LIKELY FOR A TIME TONIGHT...BEFORE DIMINISHING AFTER MIDNIGHT. THE WINDS WILL SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. THE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-120630- /O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 424 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. WAVES OF 3 TO 5 FEET WILL CONTINUE INTO THURSDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
309 WHUS73 KMKX 120328 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CST WED FEB 11 2009 ...BRISK AND GUSTY WINDS WILL CONTINUE INTO THURSDAY... .STRONG LOW PRESSURE NEAR LAKE HURON WILL CONTINUE TO MOVE EAST TOWARD NEW ENGLAND LEAVING BRISK AND GUSTY NORTHWEST TO WEST WINDS INTO THURSDAY AFTERNOON. FREQUENT GUSTS TO GALE FORCE LEVELS ARE EXPECTED THE REMAINDER OF THE NIGHT MAINLY SOUTH OF NORTH POINT LIGHTHOUSE. HIGH WAVES WILL BEGIN TO SUBSIDE ON THURSDAY AS THE WINDS TURN DUE WEST BUT THE BRISK AND GUSTY WINDS WILL CONTINUE INTO THE AFTERNOON BEFORE DIMINISHING LATE. LMZ645-646-121130- /O.CON.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 PM CST WED FEB 11 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. NORTHWEST TO WEST WINDS TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS. WAVES 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-121130- /O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 928 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH EARLY THURSDAY AFTERNOON. OCCASIONAL GUSTS TO 30 KNOTS CAN BE EXPECTED...ESPECIALLY TOWARD THE OPEN WATERS. THE WINDS WILL SLOWLY TURN WESTERLY OVERNIGHT AND THURSDAY. WAVES 3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GEHRING
647 WHUS73 KMKX 120940 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CST THU FEB 12 2009 ...BRISK AND GUSTY WINDS WILL CONTINUE TODAY... .A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING STRONG LOW PRESSURE WILL CONTINUE TO CAUSE BRISK...GUSTY WINDS OVER THE NEAR SHORE WATERS TODAY. THE GRADIENT WILL SLOWLY SLACKEN...SO BY LATE AFTERNOON...WINDS AND WAVES WILL HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY LEVELS. LMZ645-646-121745- /O.CAN.KMKX.GL.W.0001.000000T0000Z-090212T1200Z/ /O.EXB.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CST THU FEB 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-121745- /O.EXT.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 340 AM CST THU FEB 12 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. WEST WINDS UP TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS LATER THIS MORNING...AND FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
908 WHUS73 KMKX 121533 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CST THU FEB 12 2009 ...BRISK AND GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON... .A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING STRONG LOW PRESSURE WILL CONTINUE TO CAUSE BRISK...GUSTY WINDS OVER THE NEAR SHORE WATERS TODAY. THE GRADIENT WILL SLOWLY SLACKEN...SO BY LATE AFTERNOON...WINDS AND WAVES WILL HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY LEVELS. LMZ643>646-122200- /O.CON.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CST THU FEB 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. WEST WINDS 15 TO 25 KNOTS WILL FURTHER DIMINISH TO BELOW 20 KNOTS BY LATE AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
339 WHUS73 KMKX 122143 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CST THU FEB 12 2009 ...WINDS AND WAVES HAVE DIMINISHED... .A STRONG LOW PRESSURE SYSTEM HAS SHIFTED INTO EASTERN CANADA THIS AFTERNOON...ALLOWING THE PRESSURE GRADIENT TO WEAKEN. WINDS AND WAVES HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA. LMZ643>646-122245- /O.EXP.KMKX.SC.Y.0013.000000T0000Z-090212T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CST THU FEB 12 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS EARLY THIS EVENING AS HIGH PRESSURE FILTERS INTO THE REGION. THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ MRC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:01 PM CST, 6 hours 43 minutes earlier.
Area forecast discussion, Feb 10, 3:01 PM CST, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CST TUE FEB 10 2009
.SHORT TERM...
DRY SLOT TO CONTINUE EARLY THIS EVENING. THEN FORECAST CONCERN IS
ON STRONG SHORTWAVE PUSHING INTO THE SOUTHERN PLAINS THIS EVENING.
MAIN PROBLEM IS ON HEAVY RAIN POTENTIAL FOR WEDNESDAY. 12Z GFS AND
NAM HAD A MORE NORTHERN TRACK ON HEAVY PRECIP...WITH THE 12Z NAM
THE FARTHEST NORTH. UKMET AND ECMWF KEEP SHORTWAVE A LITTLE
FARTHER SOUTH AND THIS IS PREFERRED. INTITAL UPPER LOW OVER THE
ARROWHEAD REGION SHOULD KEEP NEXT SHORTWAVE FARTHER SOUTH. NEW 18Z
NAM HAS NOW SHIFTED PRECIP SOUTH. NOT QUITE AS FAR SOUTH AS ECMWF
BUT FAR ENOUGH TO BACK OFF WITH THOUGHTS OF ANY FLOOD WATCH.
LOW TRACKING ACROSS SOUTHERN/CENTRAL ILLINOIS WEDNESDAY...REACHING
LOWER MICHIGAN WEDNESDAY EVENING. WILL CONTINUE WITH MAINLY RAIN
TRANSITIONING TO A LITTLE SNOW AS UPPER TROUGH DEEPENS OVER THE
UPPER MIDWEST AND COOLING OCCURS IN THE LOWER AND MID LEVELS. BY
THIS TIME MOST OF THE PRECIPITATION WILL HAVE OCCURRED.
12Z CRAS IS SIMILAR TO 12Z NAM TAKING HEAVIER PRECIPITATION BAND
INTO SOUTHEAST WISCONSIN...WITH SOUTHERN EDGE OF HIGH CLOUDS
REACHING THE ILLINOIS BORDER AREA FROM JANESVILLE EAST...WITH BEST
DEFORMATION ZONE TRANSITIONING INTO SOUTHEAST WISCONSIN DURING
THE EARLY EVENING. THIS NOT SURPRISING SINE THIS SIMILAR TO 12Z
NAM...BUT WITH LATEST NAM TRENDING TOWARD ECMWF/UKMET...WILL KEEP
FORECAST MAX QPF TO THE SOUTH.
.LONG TERM...
ECMWF AND GFS FAIRLY SIMILAR IN BRINGING A MORE ZONAL UPPER FLOW
ACROSS THE UPPER MIDWEST THURSDAY. NEXT SHORTWAVE MOVES ACROSS
OKLAHOMA FRIDAY QUICKLY REACHING THE OHIO VALLEY FRIDAY NIGHT.
GFS NOW LIKE THE ECMWF WHICH SPREADS PRECIP NORTH INTO SOUTHERN
WISCONSIN FRIDAY NIGHT. TEMPS/THICKNESS HAVE THIS AS SNOW. EVEN SO
ONLY LIGHT SNOW THIS FAR NORTH WITH THIS TRACK...BUT FAR SOUTH
COULD GET AN INCH OR TWO.
ECMWF HAS ANOTHER SHORTWAVE MOVING INTO THE ILLINOIS/OHIO VALLEY
REGION SUNDAY. HOWEVER GFS HAS A MUCH WEAKER WAVE. TOO FAR OUT TO
HAVE MUCH OF A PREFERENCE ON THIS FEATURE.
&&
.AVIATION...
GUSTY WINDS WILL DIE DOWN EARLY THIS EVENING AS LOW
PRESSURE OVER MN MOVES AWAY INTO CANADA. POTENTIAL FOR MORE LIGHT
FOG DEVELOPING TNGT DUE TO DIMINISHING BOUNDARY LAYERS
WINDS...HOWEVER LOW LEVEL RH WILL BE PRETTY LOW. A LOW PRESSURE
SYSTEM WILL TRACK ACROSS CENTRAL IL INTO NORTHERN INDIANA ON
WEDNESDAY...BRINGING SOME PRECIP TO SOUTHEAST WI...WHICH IS ON THE
NORTHWEST SIDE OF THE SYTEM. CLOUDS WILL THICKEN AND RAIN WILL BEGIN
WEDNESDAY MORNING...WITH GREATEST AMOUNTS OVER KMKE AND KENW. RAIN
COULD CHANGE OVER TO SNOW IN MADISON WED AFTERNOON...AND ITS
EXPECTED TO CHANGE TO ALL SNOW EVERYWHERE BY WED EVENING FOR ANY
LINGERING PRECIPITATION.
&&
.MARINE...STRONG PRESSURE GRADIENT ASSOCIATED WITH A POTENT LOW
PRESSURE SYSTEM OVER MN IS PRODUCING VERY GUSTY SOUTHWEST WINDS THIS
AFTERNOON. WINDS WILL DIE DOWN AROUND SUNSET THIS EVENING AS THE LOW
MOVES NORTHWARD INTO CANADA. SMALL CRAFT ADVY WL BE EXTENDED THROUGH
03Z/WED.
INVERSION SHOULD PREVENT GALE FORCE WINDS FROM MIXING TO LAKE
SURFACE ON WED. HOWEVER...WINDS WILL LIKELY REACH SMALL CRAFT
ADVISORY LEVELS AGAIN WEDNESDAY AFTERNOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR
LMZ643>646.
&&
SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...13Hazardous weather outlook, Feb 10, 5:07 PM CST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 507 PM CST TUE FEB 10 2009 WIZ046-047-051-052-056>060-062>072-111315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 507 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE FOX RIVER AT NEW MUNSTER WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AIR QUALITY VALUES MAY AFFECT PEOPLE IN SENSITIVE GROUPS AT TIMES THROUGH WEDNESDAY MORNING...BEFORE IMPROVING BEHIND A COLD FRONT. RAINFALL OF ONE HALF TO THREE QUARTER INCH IS EXPECTED ON WEDNESDAY ACROSS PORTIONS OF SOUTHEAST WISCONSIN...MAINLY SOUTHEAST OF A SHEBOYGAN...TO OCONOMOWOC...TO BELOIT LINE. THE RAINFALL MAY LEAD TO LOCALIZED FLOODING OF URBAN AREAS AND RIVERS. SOME AREA RIVERS WILL REMAIN ABOVE BANKFUL STAGE THROUGH THE WEEK...WITH THE FOX RIVER AT NEW MUNSTER REMAINING ABOVE FLOOD STAGE. SEVERAL OTHER RIVERS MAY EXCEED FLOOD STAGE THE NEXT SEVERAL DAYS INCLUDING THE ROOT RIVER CANAL AT RAYMOND AND THE PECATONICA RIVER AT MARTINTOWN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-111315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 507 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS EVENING FOR GUSTY SOUTHWEST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON INTO THURSDAY. A GALE WATCH IS IN EFFECT FOR THE OPEN WATERS. WWW.WEATHER.GOV/MKX GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 8:54 PM CST | River Flood Watch | MKX | Racine | 12 hr |
| Feb 11, 3:42 AM CST | Gale Warning | MKX | 24 hr | |
| Feb 11, 5:40 AM CST | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth | 5 hr |
Nearby
Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.